# SDR DHL2004807008

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE D-PIT DOOR CUTOUT LWR FWD CORNER 8 INCHES LONG X 2.5 INCHES WIDE X .50 INCH DENT ON EDGE OF DOOR.  REPAIRED DENT IAW SRM 51-1-9, TREATED & PRIMED IAW SRM 51-1-8.
